MathSciNet Relay Station
MathSciNet bibliographic data
MR1069674 (91h:35298) 35Q55
Fokas, A. S.; Santini, P. M. Dromions and a boundary value problem for the Davey-Stewartson $1$ equation. Phys. D 44 (1990), no. 1-2, 99–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement